A 52-year-old male asked:
I am bleeding when having a bm the last four times. i doubled up on my lisinopril as advised by my doctor. could that be causing my stomach problem?
1 doctor answer • 1 doctor weighed in
Bleeding: This kind of bleeding most often is hemorrhoids but other more serious possibilities are also possible. You should see your doctor to get this evaluated, it shouldn't be ignored.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsAnswered >2 years ago
Last updated Oct 20, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.